Document Type : Expository article (original)
Rafiepour, A. (2021). . Towards Mathematical Sciences, 1(1), 1–13. https://doi.org/10.22067/tmsj.2021.39659
Rafiepour, A. ".", Towards Mathematical Sciences, 1, 1, 2021, 1–13. doi: 10.22067/tmsj.2021.39659
Rafiepour, A. (2021). '.', Towards Mathematical Sciences, 1(1), pp. 1–13. doi: 10.22067/tmsj.2021.39659
Rafiepour, A., ".." Towards Mathematical Sciences, 1 1 (2021): 1–13, doi: 10.22067/tmsj.2021.39659
Rafiepour A. . tmsj. 2021;1(1):1–13 (In Persian). doi: 10.22067/tmsj.2021.39659